Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On generating systems for abelian groups


Author: P. L. Sperry
Journal: Proc. Amer. Math. Soc. 24 (1970), 148-153
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0246965-3
MathSciNet review: 0246965
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0246965-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society